BibTeX
@ARTICLE{iumj57029,
author = "Giuseppe Colombo",
title = "Sopra il Problema del ``Lacet''",
journal = "Indiana Univ. Math. J.",
fjournal = "Indiana University Mathematics Journal",
volume = 7,
year = 1958,
issue = 4,
pages = "483--501",
issn = "0022-2518",
coden = "IUMJAB",
mrclass = "",
}
amsrefs
\bib{iumj57029}{article}{
author = {Colombo, Giuseppe},
title = {Sopra il Problema del ``Lacet''},
journal = {Indiana Univ. Math. J.},
volume = {7},
year = {1958},
number = {4},
pages = {483 \ndash 501},
}